MathSciNet Relay Station
MathSciNet bibliographic data
MR1116266 (93e:20045) 20F10 (20E06)
Lockhart, Jody Meyer The conjugacy problem for graph products with finite cyclic edge groups. Proc. Amer. Math. Soc. 117 (1993), no. 4, 897–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement